Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Teichmüller space for iterated function systems
HTML articles powered by AMS MathViewer

by Martial R. Hille and Nina Snigireva
Conform. Geom. Dyn. 16 (2012), 132-160
Published electronically: May 8, 2012


In this paper we investigate families of iterated function systems (IFS) and conformal iterated function systems (CIFS) from a deformation point of view. Namely, we introduce the notion of Teichmüller space for finitely and infinitely generated (C)IFS and study its topological and metric properties. Firstly, we completely classify its boundary. In particular, we prove that this boundary essentially consists of inhomogeneous systems. Secondly, we equip Teichmüller space for (C)IFS with different metrics, an Euclidean, a hyperbolic, and a $\lambda$-metric. We then study continuity of the Hausdorff dimension function and the pressure function with respect to these metrics. We also show that the hyperbolic metric and the $\lambda$-metric induce topologies stronger than the non-metrizable $\lambda$-topology introduced by Roy and Urbanski and, therefore, provide an alternative to the $\lambda$-topology in the study of continuity of the Hausdorff dimension function and the pressure function. Finally, we investigate continuity properties of various limit sets associated with infinitely generated (C)IFS with respect to our metrics.
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F45, 37F35, 37F40, 28A80
  • Retrieve articles in all journals with MSC (2010): 37F45, 37F35, 37F40, 28A80
Bibliographic Information
  • Martial R. Hille
  • Affiliation: Humboldt-Universität zu Berlin, Institut für Mathematik, Unter den Linden 6, D-10099 Berlin, Germany
  • Email:
  • Nina Snigireva
  • Affiliation: Mathematical Sciences Institute, John Dedman Building 27, The Australian National University, Canberra ACT 0200, Australia
  • Email:
  • Received by editor(s): November 29, 2011
  • Published electronically: May 8, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 16 (2012), 132-160
  • MSC (2010): Primary 37F45, 37F35, 37F40, 28A80
  • DOI:
  • MathSciNet review: 2915752